Oct 17, 2011 - 3:24 pm
Well after all the late end side effects from my first cytoxan/taxotere treatments I was ready to get number 2 over with. Cytoxan went in without a hitch so I was optomistic. About 8 minutes into the 60 minute taxotere, I started feeling really flushed, started coughing and couldn't breathe. The nurses immediately stopped the taxotere and shot me up with benadryl, steroids and something else. They also had me on oxygen and after about 10 minutes I was back to my old self, but feeling very tired. My oncologist decided not to continue with the taxotere because of the quick and severe reaction. I ended up leaving with only one of the chemo drugs in my system. I will return on November 2 to meet with my oncologist and see what he has instore for me. I was so excited to be done with 2 out of 4 treatments and now I am thinking what if he starts me over on another regimine that lasts for another 3 months? After reading about the taxotere causing permanent hairloss I am a little freaked out about that too because so far I have been in the small percent of weird side effects. Also still haven't been able to have my thryroid nodule biopsied because my wbc were so low the day of the biospy. So that is still on the horizon and will hopefully happen this week. I got the Neulasta shot to boost my count and it shot up really high so I didn't need to get a shot after last Wednesday's treatment. Not sure if that's a good thing!